eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Ldl/hdl ratio increased (High Blood Cholesterol) when you have Cholecystitis?

Summary: there is no Ldl/hdl ratio increased reported by people with Cholecystitis yet.

We study people who have Ldl/hdl ratio increased (High Blood Cholesterol) and Cholecystitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Cholecystitis and Ldl/hdl ratio increased >>>

 

 

 

 

Cholecystitis

Cholecystitis (infection of gallbladder) (latest reports from 8,520 Cholecystitis patients)

Ldl/hdl ratio increased

Ldl/hdl ratio increased has been reported by people with osteoporosis, high blood pressure, depression, osteopenia, pain. (latest reports from 171,582 Ldl/hdl ratio increased patients)

On Feb, 1, 2015: No report is found.

Do you have Cholecystitis and Ldl/hdl Ratio Increased?

You are not alone! Join a mobile support group:
- support group for people who have Ldl/hdl Ratio Increased

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Cholecystitis, Ldl/hdl ratio increased

You may be interested at these reviews (Write a review):

  • Pravastsin sodium 40 mg
    Began pravastatin 2 days ago...my. blood pressure spiked.
    Due to this rx
  • High cholesterol since on losartan and clonidine
    I found studies done ( via online reputable journals of medicine) that cholesterol was found to increase with the use of Losartan. Imagine that! The Dr was amazed since my healthy diet has not been changed for years. No statins for me!
  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Lump in throat, swallowing problems, reflux (1 response)
    After 3 months, my total cholesterol went way down, but developed terrible throat problems. Like an ever-present lump that made it difficult to swallow. At night, discomfort with acid going up and down my throat all night, making it hard to sleep and breathe. Stopped taking Simvastatin on my own (doctor said it was not the cause) and within 3-4 days, the throat problems totally resolved and have not come back. Also had many leg-cramps when using it.
  • Allergic reaction to lipitor
    Took 10mg of Atorvastatin for 3 days to reduce choldesterol LDL below 100. I felt peculiar from the first day, however by the 3rd dosage day I came home from work in a state of extreme pain in my hands and limbs. This rather quickly became systemic and I was unable to get out of bed. I was beyond exhausted. I had taken Crestor sucessfully for almost 3 months after a stent procedure but because of insurance issues was switched to this cholesterol medicatyion. My wife contatced the on call cardiologist who expressed concern and discontined the medication. The following morning my hands were swollen and so was my throat and tongue...I was lucky it did not become more severe. I also developed a rash on my hands and arms and legs and torso which was itchy. This was cleary an allergic reaction. After speaking with my cardiologist and the Cardiac nurse that works with him it is apparent that I had a realtively serious reaction. It has taken me more than a week to feel semi normal.

More reviews for: Cholecystitis, Ldl/hdl ratio increased

Comments from related studies:

  • From this study (3 days ago):

  • My colesteral level is 4.77 and the average is 2.6 so my doctor wants my level down. Just occurred to me that perhaps the one pill i take topamax 100mg may have something to do with it?

    Reply

  • From this study (2 weeks ago):

  • bendroflurozed
    danozan
    amytriptoline

    Reply

  • From this study (3 weeks ago):

  • Hepatitis B - 1973
    Parkinson's - 2008

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.